I was on 60mg my first two months. Extremely dry lips was really the only problem (my skin was SUPER oily before, so now it's a comfortable dryness). Anyways, my last appointment was 6/25 and I had ran out of my Claravis about 4 days before that. Then it took another two days for me to get my Claravis. So about 6 days without it. I started my new month on 80mg. It's 6/30, and the last three-ish days, my lips have been significantly less dry... could this be a result of my body just adjusting to the drug, or the drug not being absorbed well, or what? I've been drinking a ton of water, maybe that's just really helping? I'm just worried my body isn't absorbing well because I've also broken out a bit and my lips aren't nearly as dry... Should I not worry?
When I was on accutane my lip dryness fluctuated from day to day, so you may just be having goo days. But during my treatment I had to get my wisdom teeth removed so my derm required that I stop taking my accutane for the two weeks surrounding my wisdom teeth removal. During that time the first thing I noticed was not having to apply chapstick by the hour. My derm warned me that for some people dairy would cancel out the medication. I don't know if that would be a factor to you but it may be possible. I have never heard of anyone becoming immune to the drug, especially only after two months at a higher dosage. The water could definitely be contributing to it since staying hydrated is the best way to moisturize your skin! I'm sorry I don't know more, but I hope this helps! And on your bad days of chapped lips I've found that the only thing that will keep mine moist for more than an hour was aquaphor or vaseline!
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2013 • 1 answer
Posted 9 May 2014 • 1 answer
Can I wear make up on accutane? if so, will I still have the results I'm looking for? -clearer skin?
Posted 30 Oct 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 3 Aug 2016 • 0 answers